MAUDE Adverse Event Report: Siemens Healthineers AG SOMATOM Definition AS; System, X-Ray, Tomography, Computed

Siemens Healthineers AG SOMATOM Definition AS; System, X-Ray, Tomography, Computed
Model Number 08098027
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
SOMATOM Definition AS
Common Device Name
System, X-Ray, Tomography, Computed
Manufacturer (Section D)
Siemens Healthineers AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
Siemens Healthineers AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
+1(484)323-1631
MDR Report Key50561712
Report Number3004977335-2026-00155
Device Sequence Number9914212
Product Code JAK
UDI-Device Identifier04056869003665
UDI-Public(01)04056869003665
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08098027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown